Publications 2020-

Publications are arranged in chronological order. Publications other than research articles, published in international journals, are encoded with a letter indicating the type of publication.

Key to types:

  • No symbol – regular scientific articles in refereed journals
  • A – Published conference presentation
  • B – Books and contributions to books
  • C – Tutorial level articles
  • D – Miscellaneous publications



289. Dyson F J, Frankel N E and Guttmann A J, SanD primes and numbers, arXiv 1904.03573v2, J. Integer Sequences, 23  (2020) Article 20.3.4

290. Beaton N R, Guttmann A J and Jensen I, Two-dimensional interacting self-avoiding walks: new estimates for critical temperatures and exponents. arXiv 1911.05852, J. Phys. A: Math. Theor. 53 (2020) 165002.

291. Duplantier B and Guttmann A J, Statistical Mechanics of Confined Polymer Networks. arXiv:2006.02309, J. Stat. Phys.  180 (2020) 1061-1094.

292. Bostan A, Elvey Price A, Guttmann A J and Maillard, J-M, Stieltjes moment sequences for pattern-avoiding permutations. arXiv 2001.00393, Elec. J. Combinatorics, 27 (4) (2020) P4.20

293. Guttmann A J and Jensen I, On the existence of critical exponents for self-avoiding walks. (Under construction).


294. Defant C, Elvey Price A and Guttmann A J, Asymptotics of 3-stack-sortable permutations. arXiv 2009:10439, Elec. J. Combinatorics, 28 (2) (2021) P2.49

295. Clisby N, Conway A R, Guttmann A J and Inoue Y, Classical length-5 pattern-avoiding permutations. (In preparation).